# SDR YENA201907040389

- Difficulty date: July 4, 2019
- Submitted: July 8, 2019
- Operation: Air carrier
- Aircraft: N784JB
- Make and model: Airbus A320-232
- Aircraft serial: 4578
- Aircraft time: 35,050 hours, 11,961 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 88, FLL-ALV. FA REPORTED A SMELL OF BURNING OIL IN THE MIDDLE OF THE CABIN. REPORTED AFTER TAKE OFF AND CONTINUED THROUGH THE FLIGHT. I FOLLOWED FCOM PROCEDURE BUT SMELL DID NOT GO AWAY DURING THE FLIGHT; PERFORMED TSM 05-50-00-810-831-A, FOUND NO DEFECTS. “COMPLIED WITH INFORMATION NOTICE 2017-T015E SECTION A. AIRCRAFT IS OK FOR SERVICE.” RAN BOTH PACKS WITH NO ODOR NOTED.
